Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Acne and acne marks, using kojiglo cream, clindamycin, zitcare capsule. Advice?

Hi Dr. I hav few acne and acne marks on my both cheeks since 2mths, I hav consulted dermatologist & prescribed kojiglo cream fr night , clindamycin fr da along wit zitcare capsule daily one.bt it has nt been shown any change ...as am getting married in 20days..I hav no patience to continue the same medicine as they dint work upon. .so kindly give ur valuable opinion fr acne marks and acne..
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  1829
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hi
thanks for your querry,
what you need is to apply liquid paraffin like substance ,twice a day
and wash your face atleast twice a day.to wash of the excess oil which is coming to your face .and then you can use some local antibiotics ,and some anti acne lotion.
and still if you dont feel the difference then you should go for other test
which is also recommended if you are having excess acne .
like you should go for your hormonal profile to get to know if you are suffering from pcod.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor